Previous |  Up |  Next

Article

Title: On half lattice ordered groups (English)
Author: Jakubík, Ján
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 46
Issue: 4
Year: 1996
Pages: 745-767
.
Category: math
.
MSC: 06F15
MSC: 20F60
idZBL: Zbl 0879.06011
idMR: MR1414606
.
Date available: 2009-09-24T10:01:38Z
Last updated: 2016-04-07
Stable URL: http://hdl.handle.net/10338.dmlcz/127331
.
Reference: [1] A. Bigard, K. Keimel, S. Wolfenstein: Groupes et anneaux réticulés.Springer Verlag, Berlin-Heidelberg-New York, 1977, pp. . MR 0552653
Reference: [2] L. Fuchs: Partially ordered algebraic systems.Pergamon Press, Oxford-London-New York-Paris, 1963, pp. . Zbl 0137.02001, MR 0171864
Reference: [3] M. Giraudet, F. Lucas: Groupes à moitié ordonnés.Fundamenta Math. 139 (1991), 75–89. MR 1150592
Reference: [4] J. Jakubík: Konvexe Ketten in $\ell $-Gruppen.Časopis pěstov. matem. 83 (1958), 53–63. MR 0104740
Reference: [5] J. Jakubík: The mixed product decompositions of partially ordered groups.Czechoslovak Math. J. 20 (1970), 184–206. MR 0258705
Reference: [6] A. I. Maltsev: On ordered groups.Izv. Akad. Nauk SSSR, ser. matem., 38 (1951), 473–482. (Russian) MR 0032645
.

Files

Files Size Format View
CzechMathJ_46-1996-4_12.pdf 1.628Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo